Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, WV

April 28, 2012Wayne County, West Virginia; Boyd County, Carter County, Lawrence County, Kentucky

NWS Charleston, WV issued this special weather statement at Apr 28, 2012, 7:39 AM EDT for Wayne County, West Virginia; Boyd County, Carter County, Lawrence County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2012, 7:39 AM EDT (11:39 UTC)
Expired
Apr 28, 2012, 8:15 AM EDT
In force
36 min
Issued by
NWS Charleston, WV

Counties Boyd County, KY, Carter County, KY, Lawrence County, KY, Wayne County, WV

The radar

The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2336 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WWUS81 KRLX 281139
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
739 AM EDT SAT APR 28 2012

KYZ102-103-105-WVZ005-281215-
BOYD KY-CARTER KY-LAWRENCE KY-WAYNE WV-
739 AM EDT SAT APR 28 2012

...STRONG THUNDERSTORMS WILL AFFECT BOYD...CARTER...NORTHERN LAWRENCE
AND NORTHERN WAYNE COUNTIES...

AT 736 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM OLIVE
HILL TO 3 MILES SOUTH OF GRAYSON LAKE STATE PARK TO 4 MILES NORTH OF
BLAINE...MOVING EAST AT 45 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE 
STORMS.  BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING IN POOR DRAINAGE 
AREAS.

THESE STORMS WILL BE NEAR GRAYSON AROUND 750 AM...BUCHANAN AROUND 800
AM AND CANNONSBURG AROUND 810 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 191 IN KENTUCKY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3840 8289 3837 8282 3842 8278 3844 8271
      3820 8228 3814 8228 3801 8284 3807 8295
      3811 8290 3817 8292 3817 8298 3819 8302
      3818 8306 3826 8316 3822 8323 3829 8334

$$

12

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Apr 28, 6:43 AM EDT, 56 minutes earlier.

Area forecast discussion, Apr 28, 6:43 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
643 AM EDT SAT APR 28 2012

.SYNOPSIS...
A WARM FRONT PUSHES NORTH INTO THE AREA TODAY...THEN BACK SOUTH AS A
COLD FRONT THIS AFTERNOON AND EVENING. IT WILL RETURN NORTH AS A
WARM FRONT AGAIN ON MONDAY. WARM AIR THEN REMAINS THROUGH MID WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
6 AM UPDATE...INCREASED POPS ACROSS WESTERN ZONES THIS AM AS
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF
THE APPROACHING WARM FRONT THIS MORNING. ATMOSPHERE STILL REMAINS
RELATIVELY DRY...SO ANY PRECIPITATION RECEIVED FROM THESE
SHOWERS/STORMS SHOULD BE LIGHT.

PREVIOUS DISCUSSION FOLLOWS...
STALLED FRONTAL BOUNDARY TO THE SOUTH OF THE CWA WILL LIFT NORTH
ACROSS THE AREA TODAY AS A WARM FRONT AS LOW PRESSURE TO THE WEST
PUSHES EAST TOWARDS THE REGION. THIS FRONTAL BOUNDARY WILL
EVENTUALLY STALL OUT BRIEFLY NEAR OR JUST SOUTH OF THE OHIO RIVER
LATER THIS MORNING OR EARLY AFTERNOON BEFORE SINKING SOUTH LATE
AFTERNOON OR EVENING AS A COLD FRONT...ENDING UP ALONG SOUTHWEST
VA ZONES LATE IN THE FORECAST PERIOD. AS THE WARM FRONT LIFTS
NORTH TODAY...GOOD ISENTROPIC LIFT AND MOISTURE CONVERGENCE WILL
TAKE PLACE...PARTICULARLY ACROSS THE NORTH...AND MODELS CONTINUE
TO FOCUS DECENT PRECIPITATION EARLY ON IN THE EVENT OVER NORTHERN
ZONES...AND HAVE THUS MAINTAINED DEF AND LIKELY POPS ACROSS THE
NORTH.

SPC CONTINUES TO HIGHLIGHT ENTIRE CWA IN GENERAL THUNDER...WITH
EASTERN KENTUCKY ZONES IN A SLIGHT RISK. BEST INSTABILITY/HIGHER DEW
POINTS/STEEPER LAPSE RATES TODAY WILL LIE TO THE SOUTH OF THE WARM
FRONT...AND TO THE WEST OF OUR CWA...AND DEPENDING ON HOW FAR NORTH
THE FRONTAL BOUNDARY IS ABLE TO GET/STALL OUT...MAY HAVE AN EFFECT
ON THUNDERSTORM/SEVERE POTENTIAL AND LOCATION TODAY. WILL MENTION
THE THREAT FOR SEVERE WEATHER IN THE HWO...AND INCLUDE WIND AND HAIL
AS PRIMARY THREATS.

STILL REMAINS THE CONCERN ABOUT FLASH FLOOD POTENTIAL ACROSS
SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA LATER TODAY
CONSIDERING THE OVERALL MOIST GROUND CONDITIONS...AND POTENTIAL FOR
CONVECTION. MODELS ARE INDICATING A PERIOD OF HEAVIER PRECIP
POSSIBLE ACROSS SOUTHERN ZONES THIS EVENING AS AN EMBEDDED SHORTWAVE
MOVES ACROSS SOUTHERN ZONES IN COMBINATION WITH THE COLD FRONT. FFG
IS RIGHT AROUND AN INCH IN AN HOUR ACROSS THESE AREAS. HOWEVER...DUE
TO THE UNCERTAINTY IN THE OVERALL EVOLUTION OF CONVECTION/HEAVIER
PRECIP THIS EVENING...AND BASED ON COLLABORATION WITH OTHER
OFFICES...HAVE ELECTED TO DELAY ISSUANCE OF A FFA...AND ALLOW THE
DAY SHIFT TO REEVALUATE THE NEED.

FOR MAX TEMPERATURES TODAY...TRIED TO CREATE A GRADIENT IN MAX
TEMPERATURES BASED ON FORECAST NORTHERN EXTENT OF WARM FRONTAL
BOUNDARY. WITH PLENTY OF CLOUD COVER EXPECTED TO LINGER
OVERNIGHT...KEPT OVERNIGHT LOW TEMPERATURES ON THE WARMER SIDE OF
GUIDANCE.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
BAROCLINIC ZONE NEAR THE AREA EARLY ON SHIFTS N OF THE AREA AS THE
NEW WORK WEEK ENSUES.

SUN MORNING SHOULD FIND A COLD FRONT SLIPPING S OF THE AREA...AND
COOLER...DRIER AIR FILTERING IN FROM THE N WILL MAKE FOR A DRY CLOSE
TO THE WEEKEND.

THE FRONT SHIFTS N THROUGH THE AREA AS A WARM FRONT MON...BUT...WITH
RIDGING ALOFT...SEE NO APPRECIABLE FORCING FOR PRECIPITATION.
ATMOSPHERE DOES BECOME RATHER UNSTABLE MON AFTERNOON S OF THE WARM
FRONT.  AFTERNOON AND EVENING CONVECTION IS POSSIBLE AS UPPER LEVEL
RIDGE MOVES E OF THE AREA.  S/W TROUGH ARRIVES MON NT...GIVING RISE
TO SHOWERS AND THUNDERSTORMS IN THE WARM HUMID AIR.

STAYED CLOSE TO PREVIOUS FCST ON HIGHS SUN VIA BLENDING IN CONSALL.
MOS SEEMED TOO HIGH ALL AROUND.  LOWS SUN NT LOOKED GOOD WITH
GUIDANCE LOOKING MORE REASONABLE.  RAISED HIGHS TOWARD GUIDANCE ON
HIGHS MON AND LOWS MON NT...AGAIN VIA BLENDING IN CONSALL...AS
WARMER AIR ENVELOPS THE AREA.  NAM AND CONSEQUENTLY MET SUGGESTS
COOLER AIR BENEATH THE FRONT INVERSION IN UPSLOPE SE FLOW OUT OF THE
GREENBRIER VALLEY INTO THE MOUNTAINS...WHERE LOW CLOUDS MAY ALSO BE
PRESENT AND FACTOR INTO HIGHS MON.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE OSCILLATING FRONT FINALLY SHOULD LIFT TO OUR NORTH MONDAY NIGHT
INTO TUESDAY...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.  LOW
CONFIDENCE ON WHEN THE MAXIMUM COVERAGE WOULD BE...CURRENTLY
THINKING MONDAY NIGHT INTO TUESDAY MORNING.  WILL NOT GO LIKELY POPS
YET.

WITH THE BUILDING HEIGHTS OVER THE SOUTHEASTERN UNITED STATES...THE
FRONT SHOULD FINALLY PUSH FARTHER TO OUR NORTH...WEDNESDAY AND
THURSDAY...SO TEMPERATURES BECOMING ABOVE NORMAL.  LOWER POPS
WEDNESDAY INTO THURSDAY ALSO...BUT AS OF NOW...LEFT SOME CHANCE POPS
WEDNESDAY.

AT LEAST...PATTERN DOES NOT FAVOR THE MAIN FOCUS FOR CONVECTION OVER
OUR WETTEST SOUTHERN COUNTIES DURING THIS MONDAY NIGHT THROUGH
FRIDAY.  AFTERNOON TEMPERATURES AOA 80 IN THE LOWLANDS SHOULD ALSO
HELP IN THE DRYING WEDNESDAY AND THURSDAY.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
A STALLED FRONTAL BOUNDARY TO THE SOUTH WILL LIFT NORTH AS A WARM
FRONT THIS MORNING...BEFORE STALLING OUT NEAR THE OHIO RIVER LATE
THIS MORNING OR EARLY AFTERNOON. SCATTERED SHOWERS AND ISOLD
THUNDERSTORMS HAVE DEVELOPED THIS MORNING OUT AHEAD OF THE WARM
FRONT...AND ARE PUSHING EAST INTO EASTERN KY...SOUTHEAST
OHIO...AND SOUTHERN WV THIS AM. BRIEF MVFR IS POSSIBLE IN VICINITY
OF THESE SHOWERS/STORMS. OTHERWISE...VFR CONDITIONS EXPECTED
THROUGH AT LEAST 20Z WHEN SHOWERS AND STORMS WILL INCREASE IN
COVERAGE AS LOW PRESSURE APPROACHES THE REGION...AND THE FRONTAL
BOUNDARY BEGINS TO SINK BACK SOUTH AS A COLD FRONT. GUSTY WINDS
AND HAIL ARE POSSIBLE WITH ANY THUNDERSTORMS...PARTICULARLY ACROSS
EASTERN KENTUCKY. PRECIPITATION WILL GRADUALLY DECREASE IN
COVERAGE FROM NORTH TO SOUTH AFTER 03Z...BUT MVFR AND IFR CIGS
WILL CONTINUE TO LINGER...PARTICULARLY ACROSS THE HIGHER TERRAIN.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY...

FORECAST CONFIDENCE...HIGH.

ALTERNATE SCENARIOS: TIMING AND LOCATION OF HEAVIEST SHOWERS AND
STORMS AND ASSOCIATED DETERIORATING CONDITIONS MAY VARY FROM FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EDT 1HRLY       07   08   09   10   11   12   13   14   15   16   17   18
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 12Z SUNDAY...
IFR POSSIBLE IN SHOWERS AND POSSIBLE THUNDERSTORMS IN SOUTHERN WV
AND SW VA...AND IN LOWS CLOUDS IN THE WV MOUNTAINS...SAT NT INTO
SUN MORNING.  IFR IS ALSO POSSIBLE IN SHOWERS AND THUNDERSTORMS AT
TIMES MON NT THROUGH TUE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/SL
NEAR TERM...SL
SHORT TERM...TRM
LONG TERM...KTB
AVIATION...SL
Hazardous weather outlook, Apr 28, 6:44 AM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
644 AM EDT SAT APR 28 2012

OHZ066-067-075-076-083>087-WVZ006>011-014-016>020-027>032-037>040-
046-047-291045-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
644 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ101>103-105-291045-
GREENUP-CARTER-BOYD-LAWRENCE KY-
644 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN EASTERN
KENTUCKY LATER TODAY AND TONIGHT. DAMAGING WINDS AND HAIL ARE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VAZ003-004-WVZ005-013-015-024>026-033>036-291045-
DICKENSON-BUCHANAN-WAYNE-LINCOLN-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-
644 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...SOUTHERN
WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN FROM THUNDERSTORMS TODAY AND TONIGHT MAY CAUSE FLOODING
ACROSS SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA WHERE GROUNDS
ARE SATURATED FROM RECENT RAINS. IF CONFIDENCE INCREASES IN THE
THREAT FOR FLOODING...A FLASH FLOOD WATCH MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Apr 28, 7:08 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
708 AM EDT SAT APR 28 2012

KYZ103-OHZ087-WVZ005-006-013-281130-
BOYD KY-CABELL WV-LAWRENCE OH-LINCOLN WV-WAYNE WV-
708 AM EDT SAT APR 28 2012

...A STRONG THUNDERSTORM WILL AFFECT BOYD...CABELL...NORTH CENTRAL
LINCOLN...NORTHERN WAYNE AND SOUTHEASTERN LAWRENCE COUNTIES...

AT 702 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANNONSBURG...
MOVING EAST AT 45 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
STORM.  BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING IN VIADUCTS AND
OTHER POOR DRAINAGE AREAS.

THIS STORM WILL BE NEAR BARBOURSVILLE AROUND 720 AM AND SALT ROCK
AROUND 730 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 184 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 31
IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3847 8272 3847 8271 3848 8206 3826 8206
      3829 8273

12
Special weather statement, Apr 28, 7:22 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
722 AM EDT SAT APR 28 2012

KYZ101-103-OHZ087-281145-
BOYD KY-GREENUP KY-LAWRENCE OH-
722 AM EDT SAT APR 28 2012

...A STRONG THUNDERSTORM WILL AFFECT BOYD...SOUTHERN GREENUP AND
SOUTHERN LAWRENCE COUNTIES...

AT 719 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
GRAYSON...MOVING EAST AT 50 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
STORM.  BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING IN POOR DRAINAGE
AREAS.

THIS STORM WILL BE NEAR FLATWOODS AROUND 730 AM...COAL GROVE AROUND
740 AM AND AID AROUND 750 AM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3856 8303 3860 8284 3858 8281 3859 8276
      3861 8275 3868 8238 3867 8235 3859 8236
      3858 8229 3846 8232 3839 8296 3841 8299

12
Special weather statement, Apr 28, 7:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
739 AM EDT SAT APR 28 2012

KYZ102-103-105-WVZ005-281215-
BOYD KY-CARTER KY-LAWRENCE KY-WAYNE WV-
739 AM EDT SAT APR 28 2012

...STRONG THUNDERSTORMS WILL AFFECT BOYD...CARTER...NORTHERN LAWRENCE
AND NORTHERN WAYNE COUNTIES...

AT 736 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM OLIVE
HILL TO 3 MILES SOUTH OF GRAYSON LAKE STATE PARK TO 4 MILES NORTH OF
BLAINE...MOVING EAST AT 45 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.  BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING IN POOR DRAINAGE
AREAS.

THESE STORMS WILL BE NEAR GRAYSON AROUND 750 AM...BUCHANAN AROUND 800
AM AND CANNONSBURG AROUND 810 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 191 IN KENTUCKY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3840 8289 3837 8282 3842 8278 3844 8271
      3820 8228 3814 8228 3801 8284 3807 8295
      3811 8290 3817 8292 3817 8298 3819 8302
      3818 8306 3826 8316 3822 8323 3829 8334

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:08 AM EDTSpecial Weather StatementRLXCabell22 min
Apr 28, 8:15 AM EDTSpecial Weather StatementRLXLincoln, Wayne30 min
Apr 28, 8:48 AM EDTSpecial Weather StatementRLXKanawha27 min
Apr 28, 8:51 AM EDTSpecial Weather StatementRLXBoone24 min
Apr 28, 9:37 AM EDTSpecial Weather StatementRLXFayette, Raleigh, Wyoming23 min
Apr 28, 3:13 PM EDTFlash Flood WatchRLXBoone, Cabell, Kanawha, Lincoln, Logan, McDowell and 5 more13 hr
Apr 28, 7:22 AM EDTSpecial Weather StatementRLXLawrence23 min

Nearby

Special Weather Statements in Kentucky, 2012Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.